# SDR EE4Y090215

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: General aviation
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,505 hours, 79,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Zone 100
- Part time: 72,505 hours, 79,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 887 STRINGER 24 RT CLIP CRACKED.
